# SDR DALA2022041902736

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,029 hours, 3,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Barrier
- Condition: Fault Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8115 -DIV- TO SFO DUE TO AN EQUIPMENT BAY SMOKE FAIL MESSAGE. CORRECTIVE ACTION: REPLACED BOTH EQUIPMENT BAY SMOKE DETECTORS. EXTRACTION DUCT REPAIRED PER ERA 598813-14. (LP# 8798022)
